Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Almost periodic solutions for a certain class of almost periodic systems

Author: George Seifert
Journal: Proc. Amer. Math. Soc. 84 (1982), 47-51
MSC: Primary 34C27
MathSciNet review: 633275
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using a result due to Medvedev [3], we obtain conditions under which systems of ordinary differential equations of the form $ x' = F(t,x,x) + G(t,x)$ where $ F$ and $ G$ are almost periodic in $ t$ will have unique almost periodic solutions with certain global stability properties and module containment. These conditions are compared to conditions for the existence, but not uniqueness, for such solutions obtained by Kartsatos in [2]. Both results, our as well as Kartsatos', are applied to a second order equation of Lienard type with almost periodic forcing.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C27

Retrieve articles in all journals with MSC: 34C27

Additional Information

PII: S 0002-9939(1982)0633275-3
Keywords: Almost periodic systems, almost periodic solutions
Article copyright: © Copyright 1982 American Mathematical Society